# SDR ASOA2012061401795

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 24,373 hours, 16,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-834
- Part time: 985,728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 683 TO 834 RBL 9.0 SEAT TRACK  CORRODED IN SEVERAL SPOTS. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01. REMOVED AND REPLACED SEAT TRACK IAW SRM ASA AMM 53-00-49-000-801AND AMM 53-00-49-400-801.
